# SDR RAIA00412035

- Difficulty date: December 28, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 18,971 hours, 19,698 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: L

## Discrepancy

3663-GSO- NOSE GEAR WILL NOT EXTEND.  MAINTENANCE INSPECTED NOSE LANDING GEAR AND UPLOCK MECHANISM AND LUBRICATED UP LOCK AND NOSE LANDING GEAR SHORTING MECHANISM.  PERFORMED GEAR SWING.
